# SDR SIMA200428703

- Difficulty date: October 1, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: PL078009120
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL ODOR IN FORWARD CABIN.  ODOR ISOLATED TO FLIGHT ATTENDANTS FORWARD FLASHLIGHT.  REPLACED FLIGHT ATTENDANTS FORWARD FLASHLIGHT IAW EMB 145 MM 25-60-00, OPS CHECK GOOD.  (M)
